<?xml version="1.0" encoding="UTF-8"?>
<article article-type="A">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.1080/09720529.2021.1981027</article-id>
      <title-group>
        <article-title>Binary codes from graphs related to the Johnson graph Γ(n, k, k − 1)</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Fish</surname>
            <given-names>W.</given-names>
          </name>
          <aff>Department of Mathematics and Applied Mathematics, Private Bag X17, Bellville 7535, University of the Western Cape, South Africa</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Mumba</surname>
            <given-names>N. B.</given-names>
          </name>
          <aff>Department of Mathematics and Statistics, Private Bag 201, Mzuzu, Mzuzu University, Malawi</aff>
        </contrib>
      </contrib-group>
      <volume>26</volume>
      <issue>2</issue>
      <fpage>443</fpage>
      <lpage>457</lpage>
      <pub-date date-type="pub">
        <day>08</day>
        <month>03</month>
        <year>2022</year>
      </pub-date>
      <abstract>
        <p>We show that the binary codes generated by the row span of adjacency matrices of the uniform subset graph Γ(2k, k, 1) and the Johnson graph Γ(2k, k, k − 1) coincide despite the graphs being non-isomorphic. We extend our results to the binary codes of Γ(2k, k, i) and k Γ(2k, k, k − i) where  (k even), by showing that their adjacency matrices are equivalent. Further, we discuss the binary codes from the generalised uniform subset graph Γ(2k, k, I) for I = {1, k − 1}, and show that they are self-orthogonal for k ≥ 3.</p>
      </abstract>
      <kwd-group>
        <kwd>Binary code</kwd>
        <kwd>Johnson graph</kwd>
        <kwd>Uniform subset graphs</kwd>
        <kwd>Generalised uniform subset graphs</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
